MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT CATALYST; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT CATALYST; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 68-1132
Medical Device Problem Codes Device Alarm System (1012); Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was released from qa to stock on 03/07/2020.Job router was reviewed without issue, service records were reviewed without issues.Serial number (b)(4) device passed all in process test results.The sample was not returned for investigation; therefore, the root cause for the reported concern cannot be determined.No action will be taken at this time.We will continue to monitor for trends of this issues.
 
Event or Problem Description
Customer reported that the device alarm was not beeping when there was an air leak and it was not holding pressure well.No further information was provided by the customer.No injury was reported.

Brand Name
NPWT CATALYST
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
8322 eagle palm drive
riverview FL
Manufacturer (Section G)
CARDINAL HEALTH NPWT FACILITY
8322 eagle palm drive
riverview FL 33578
Manufacturer Contact
patricia tucker
2651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key13657108
Report Number1423537-2022-00730
Device Sequence Number5111480
Product Code OMP
UDI-Device Identifier10885380153181
UDI-Public10885380153181
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number68-1132
Device Catalogue Number68-1132
Device Lot Number23429
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown